# SDR UALA2012040902169

- Difficulty date: April 9, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 65,146 hours, 9,392 cycles
- Engine: Pwa PW40903
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Heat Shield
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON HEAT SHIELD GAP COVER STRIP (2ND STRIP COUNTING FROM FWD TO AFT) IS CRACKED AT TWO PLACES (ONE CRACK IS LOCATED AT A PREVIOUS REPAIR).  REMOVED DAMAGE & ACP HFEC INSPECTION REF 777MT 54-UA2 DAMAGE 1.28-32L BY 1-4 DEEP.
